# SDR EIA990254

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47191
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BUF - WITH FLAPS AND SLATS SELECTED DOWN, A LOUD THUMP WAS HEARD THEN CONTROL WHEEL REQUIRED 90 DEGREE CONTROL INPUT TO MAINTAIN STRAIGHT AND LEVEL FLIGHT.  SPLIT FLAP INDICATION ON GAUGE.  (M)
